Solution of an axisymmetric problem by the straight-line method
Trudy Matematicheskogo Instituta imeni V.A. Steklova, The works on the approximate analysis, Tome 53 (1959), pp. 302-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1959_53_a14,
author = {K. E. Chernin},
title = {Solution of an axisymmetric problem by the straight-line method},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {302--306},
year = {1959},
volume = {53},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1959_53_a14/}
}
K. E. Chernin. Solution of an axisymmetric problem by the straight-line method. Trudy Matematicheskogo Instituta imeni V.A. Steklova, The works on the approximate analysis, Tome 53 (1959), pp. 302-306. http://geodesic.mathdoc.fr/item/TM_1959_53_a14/